# SDR SWAA2023103109089

- Difficulty date: October 9, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPT FWD AND AFT CORNER SCUFF PLATES CRACKED.<[01] RECIEVED AFT CARGO COMPT FWD AND AFT CORNER SCUFF PLATES P/N: 654A0004-97 PO#:2028887 P/N:146A8341U9 PO#:1728471. REF TASK CARD TO TTG8R0086E5Q.;[02] VERIFIED RECEIVED
